Extensions and refinements of fejer and hermite⇓hadamard type inequalities

Shoshana Abramovich, Lars Erik Persson

Research output: Contribution to journalArticlepeer-review


In this paper extensions and refinements of Hermite-Hadamard and Fejer type inequalities are derived including monotonicity of some functions related to the Fejer inequality and extensions for functions, which are 1-quasiconvex and for function with bounded second derivative. We deal also with Fejer inequalities in cases that p, the weight function in Fejer inequality, is not symmetric but monotone on [a, b] .

Original languageEnglish
Pages (from-to)759-772
Number of pages14
JournalMathematical Inequalities and Applications
Issue number3
StatePublished - Jul 2018

Bibliographical note

Publisher Copyright:
© 2018 Element D.O.O. All rights reserved.


  • Convexity
  • Fejer inequality
  • Hermite-hadamard inequality
  • N-quasiconvexity

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Extensions and refinements of fejer and hermite⇓hadamard type inequalities'. Together they form a unique fingerprint.

Cite this